网站首页  |  关于我们  |  最新公告  |  新闻动态  |  备考指南  |  下载中心  |  考点简介  |  培训基地展示  |  在线留言  |  联系我们
ISPN学习中心
    最新公告
    新闻动态
    下载中心
    法律声明
    备考指南
    考点简介
    培训基地展示
 
    
 
  

  

 
 
 首页信息中心 备考指南知识题库
 
ISPN考试模拟试题(193)

Question:

A client,hospitalized with heart failure,is receiving digoxin (Lanoxin) and furosemide (Lasix) intravenously and now has continuous ringing in the ears.What is the appropriate action for the nurse to take at this time?

1.Obtain a digoxin level to check for toxicity.

2.Note the observation in the chart and plan to reassess in 2 hours.

3.Ask the client about taking aspirin in addition to other medications.

4.Discontinue the furosemide and notify the physician.

 

The nurse should recognize the ringing in the ears,or tinnitus,as a sign of ototoxicity probably caused by the furosemide.The appropriate action is for the nurse to stop the furosemide and notify the physician.

If the drug is stopped soon enough,permanent hearing loss can be avoided,and the tinnitus should subside.The nurse should note the observation in the chart but should not delay action.Tinnitus is not a symptom of digoxin (Lanoxin) toxicity.

Aspirin can cause tinnitus,but the nurse should first investigate the obvious cause of tinnitus,which in this case is the furosemide.
Answer:4

CN:Pharmacological and parenteral therapies;CL:Synthesize

小编寄语:人活着就应该像齐天大圣,疯过,爱过,恨过,闯过,拼过,努力过,但从没怕过。

时间:2020/2/29 10:14:07
 
上一篇:ISPN考试模拟试题(192)                          下一篇:ISPN考试模拟试题(194)  
 
  
邮箱:cgfnscn2012@126.com   法律声明 Copyright 2012   版权所有  All Rights Reserved